# SDR UALA2010091303363

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 38,391 hours, 15,729 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: 5848
- Condition: Illuminated
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CONTROL INDICATION, FLIGHT DIVERTED.  AMBER BOX AROUND LEFT GREEN & RIGHT BLUE AILERONS, POSSIBLE ELAC 2 FAULT.  CFDS SHOWS "27-93-34 ELAC 2 AIL ORDER DISAGREE".  NOTE:  ELAC 2 REPLACED TWICE.  CHECK - REPLACE SIDE STICK TRANS. UNITS 4CE1 AND 4CE2.  ECAM WAS "FLT CTRL AIL SERVO".  REPLACED 4CE1 AND 4CE2 TRANCDUCER UNITS.  OPS NORMAL.  ACPD INSP OF TRANSDUCER INSTALLATIONS AND INSTALL OF BOTH F/O & CAPT CNTL STICK MODULES.  PERFORMED TEST OF SIDE STICK ASSEMBLY.  TESTS OKAY.
